# SDR AALA2009052600002

- Difficulty date: May 26, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 47,657 hours
- System (JASC): 2612 · Fire Detection
- Part: Horn
- Part number: 9627B1
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA    FOUND AUXILIARY POWER UNIT FIRE DETECTION HORN INOPERATIVE. REPLACED FOUND AUXILIARY POWER UNIT FIRE DETECTION HORN.
